ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Direct Cartesian-Space Solutions of Generalized Bloch Equations in the Rotating Frame

Madhu, PK and Kumar, A (1995) Direct Cartesian-Space Solutions of Generalized Bloch Equations in the Rotating Frame. In: Journal of Magnetic Resonance - Series A, 114 (2). 201-211 .

[img] PDF
DIRECT_CARTESIAN.pdf - Published Version
Restricted to Registered users only

Download (538Kb) | Request a copy
Official URL: http://dx.doi.org/10.1006/jmra.1995.1127

Abstract

Analytical solutions of the generalized Bloch equations for an arbitrary set of initial values of the x, y, and z magnetization components are given in the rotating frame. The solutions involve the decoupling of the three coupled differential equations such that a third-order differential equation in each magnetization variable is obtained. In contrast to the previously reported solutions given by Torrey, the present attempt paves the way for more direct physical insight into the behavior of each magnetization component. Special cases have been discussed that highlight the utility of the general solutions. Representative trajectories of magnetization components are given, illustrating their behavior with respect to the values of off-resonance and initial conditions. (C) 1995 Academic Press, Inc.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 27 May 2011 10:01
Last Modified: 27 May 2011 10:01
URI: http://eprints.iisc.ernet.in/id/eprint/37996

Actions (login required)

View Item View Item